# SDR FDEA201006021761

- Difficulty date: June 2, 2010
- Submitted: June 15, 2010
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 61,320 hours, 12,623 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AEA732523
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT SEAT TRACK AT STA. 1341 X= 8.5 FOUND WITH CORROSION.  REPAIR CARRIED OUT   FROM STA. 1331 TO 1371 X= 8.5 AS PER SRM 53-00-52 FIG. 201 REPAIR I REV. 43.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REV. 110.
